Sign inSubmit
computersciencejournal.org is not ours. This journal is published only at thescipub.com/jcs. Report a suspicious emailcomputersciencejournal.org is not ours · Report
ArticleMetrics
Research Article · Free to read · Published 30 April 2008

A Method of Deductive Logical Inference Proofs

Maher A. Nabulsi & Ayman M. Abdalla

Journal of Computer Science, Volume 4, Issue 4, pp. 345–348 · doi.org/10.3844/jcssp.2008.345.348

7,475 accesses4,340 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

A method of proof is presented and used in proving theorems in logic and set theory. Many commonly used methods of proof are rigid and not easy to apply in proving different theorems. This study deductively draws conclusions from rules of logical inference and then, it generalizes the deduction methods to be applied to logic and set theory. Then, it shows how this method of logical inference can be used to prove implications involving conjunction or disjunction of premises and to prove some identities in set theory involving implication or containment.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2008 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Nabulsi, M. A. & Abdalla, A. M. (2008). A Method of Deductive Logical Inference Proofs. Journal of Computer Science, 4(4), 345–348. https://doi.org/10.3844/jcssp.2008.345.348

Licence
© Science Publications
Issue
Volume 4, Issue 4
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
A Method of Deductive Logical Inference ProofsJournal of Computer Science · Volume 4, Issue 4 · pp. 345–348 · © Science PublicationsDownload